Deep search:Searching for "Fixed point theorem" in 'KEYWORDGot 1 item.
index Title
1Existence of solutions and positive solutions to a fourth-order two-point BVP with second derivative
Author(s):YAO Qing-liu  Clicked:4044  Download:2063  Cited:4  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.3 P.353-357  DOI:10.1631/jzus.2004.0353
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE